Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
15 p, 681.4 KB Periodic orbits for real planar polynomial vectors fields of degree n having n invariant straight lines taking into account their multiplicities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (University of Exeter (UK). Mathematics Research Institute)
We study the existence and non-existence of periodic orbits and limit cycles for planar polynomial differential systems of degree n having n real invariant straight lines taking into account their multiplicities. [...]
2015 - 10.14232/ejqtde.2015.1.55
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 55 (2015) , p. 1-15  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.